# SDR YENA2024020800254

- Difficulty date: February 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 79,110 hours, 28,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1480, FLL-DCA. 'DIRTY SOCK ODOR SMELLED IN AFT CABIN.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
